# SDR UALA2010110404098

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 47,202 hours, 5,754 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON DIAGONAL BRACE AFT ATTACH FITTING AT WING SKIN HAS 4 EACH FASTENERS LOOSE AND EVIDENCE OF FUEL LEAK.  REMOVED FASTENERS, INSPECTED FASTENERS BY ULTRASOUND METHOD, INSPECTED FASTENER HOLES BY HFEC.  NO DEFECTS FOUND.  REINSTALLED AND SEALED FASTENERS PER UA-EVA-80244.  ACCOMPLISHED BY TECH 065260 AND INSP Q016156.
